首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:On Some Discrete Distributions and their Applications with Real Life Data
  • 本地全文:下载
  • 作者:Banik, Shipra ; Kibria, B. M. Golam
  • 期刊名称:Journal of Modern Applied Statistical Methods
  • 出版年度:2009
  • 卷号:8
  • 期号:2
  • 页码:8
  • 出版社:Wayne State University
  • 摘要:This article reviews some useful discrete models and compares their performance in terms of the high frequency of zeroes, which is observed in many discrete data (e.g., motor crash, earthquake, strike data, etc.). A simulation study is conducted to determine how commonly used discrete models (such as the binomial, Poisson, negative binomial, zero-inflated and zero-truncated models) behave if excess zeroes are present in the data. Results indicate that the negative binomial model and the ZIP model are better able to capture the effect of excess zeroes. Some real-life environmental data are used to illustrate the performance of the proposed models.
  • 关键词:Binomial Distribution; Poisson distribution; Negative Binomial; ZIP; ZINB
国家哲学社会科学文献中心版权所有